# SDR GLBA2014072800424

- Difficulty date: July 25, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 34,366 hours, 34,329 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: AN31162
- Condition: Failed
- Location: Compass
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE COMPASS ELECTRICAL CONNECTOR EMITTED SMOKE, CEASED WHEN OVERHEAD PANEL LIGHTING WAS TURNED OFF.    R & R MAP COMPASS CONNECTOR IAW AIM 14.3.8.  REPAIRED WIRING ON BACK OF CONNECTOR IAW AIM 14.3.5.  OPS CHECKED GOOD.
